# SDR 2019FA0000424

- Difficulty date: December 28, 2019
- Submitted: December 29, 2019
- Operation: General aviation
- Aircraft: N302AZ
- Make and model: Emb EMB-505
- Aircraft serial: 50500130
- Aircraft time: 2,553 hours, 1,932 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00699XL
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

#2 ENGINE HAD A STARTER/GENERATOR FAILURE IN CRUISE. CREW MADE A SMALL DIVERSION FOR DESTINATION AIRPORT, LANDING AT KFLL INSTEAD OF ORIGINALLY INTENDED KOPF. THE REMAINER OF THE FLIGHT AFTER THE STARTER/GENERATOR FAIL WAS UNEVENTFUL.
